# SDR 98ZZZX1668

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51TB
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 488
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: TB1025042102
- Condition: Failed
- Location: Rt Door Fwd Cab
- Part time: 1,628 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN AIR LEAK ON THE RT DOOR, DISCOVERED THE FWD DOOR LATCH WAS NOT OPERATING DUE TO A BROKEN LOWER LATCH GUIDE.  FURTHER INVESTIGATION REVEALED THE BROKEN LATCH GUIDE WAS A P/N TB1025042100 GUIDE MADE OF PLASTIC INSTEAD OF THE PROPER P/N TB1025042102 GUIDE MADE OF MACHINED ALUMINUM.  A CHECK OF THE OTHER DOOR LATCHES ON THE RT AND LT DOORS ALSO FOUND IMPROPER P/N GUIDES INSTALLED.  THERE WAS NO RECORD OR INDICATIONS THAT THE GUIDES HAD BEEN PREVIOUSLY REPLACED.  RECOMMEND INSPECTION OF DOOR LATCHES AND REPLACEMENT OF IMPROPER PARTS.
